# SDR MT9A20250404001

- Difficulty date: April 4, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N1031P
- Make and model: Cessna 208B
- Aircraft serial: 208B0404
- Aircraft time: 18,083 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Shimmy Dampener
- Part number: SE10706
- Condition: Failed
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

NOSE GEAR SHIMMY DAMPENER FAILS INTERNALLY CAUSING NOSE GEAR ASSEMBLY TO SHUDDER EXCESSIVELY DURING HIGH-SPEED SEGMENT OF TAKEOFF OR LANDING ROLL.  SHUDDERING AND VIBRATION CAUSES CRACKS TO FORM ON ENGINE MOUNT RING ASSEMBLY.
